# SDR CHQA20120904305

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 28,070 hours, 24,046 cycles
- Engine: Allsn AE3007A
- Engine time: 25,530 hours, 23,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E3942090
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT DURING PRE-FLIGHT INSPECTION, THE EMERGENCY LIGHT FLOOR STRIPS AT ROWS 4 THROUGH 6 WERE INOPERATIVE.  THE ITEM WAS DEFERRED.  THE DEFERRAL WAS CLEARED LATER IN THE DAY WHEN MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL CHECK OF THE EMERGENCY LIGHTNING SYSTEM WITH NO FURTHER DEFECTS NOTED.
